Dear Curley Sue,
I am starting Chemotherapy for breast cancer and I was wondering when I will lose my hair and how fast it will come back. Do you have any suggestions for me? —Hairless and Hopeless
There are new treatments that may not cause you to lose your hair. If you start noticing hair loss, you may consider first a short or “buzz” haircut to ease the trauma a little. When your treatment is finished, you may try massaging your scalp to increase the blood flow. You may also try using a soft bristled brush- a baby brush works well to help stimulate hair growth. Be prepared for anything!! Your hair may be slightly, or completely different than your current hair. Keep your chin up- hair grows 1/2 inch a month-your hair will return soon. Until then, you may invest in bandannas, wigs or turbines to get you through the rough times. C.S.
My husband has this “scaly stuff” on his scalp. Could it be dry skin?
The Flake’s Wife
Dear Ms. Flake,
It’s hard to say what it is without seeing it. You may have him try some Neutrogena T-gel shampoo. Follow the manufactures directions and if you do not see some improvement in a week or so, send him to a dermatologist.
My daughter has long hair and highlighted it this summer. Her dark roots are growing in now and it looks awful. Any suggestions? — Mama Roots
If she liked the color but it may be too much for winter, she may try just a few highlights on top to blend the color while the rest grows out. She could use the same color or a little darker to match her natural color. Seek the advice of a professional hair stylist to help with this so she doesn’t end up with too many different colors. A “foil” process may be less expensive and easier to pinpoint certain areas to blend.
> Read More Information About Us
> More Articles Written By Our Staff
Latest posts by The Waynedale News Staff (see all)
- WEATHER SIREN COMING SOON, THANKS TO WAYNEDALE BUSINESS CHAMBER INITIATIVE - April 14, 2017
- LIVING WITH CANADA GEESE DURING NESTING SEASON - April 14, 2017
- Lucille Irene Stapleton, 86 - April 14, 2017